Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can a heart patient take medicine of mental stress ?

can heart patient may take medications of physicatric disorder, my friend s father is 70 years old and a heart patient and present days he is behaving strangely and usually.
Fri, 6 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Medical Topics
General & Family Physician 's  Response
Hi,pratibha,thanks for query.Yes he can medicines for this.But please do not go for self medication.Take help of your physician or a psychiatrist for this and he will be fine.Bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear Dr Bienenfeld, I am a 62 year old white female that recently located from northern VA to the rural area of Van Buren County, AR. For the last 3 1/2 years, I have been on medication for adult ADHD that has truly transformed my life. It was at the urging of my family that I originally sought help for symptoms that I have had since childhood. I have been very stable on: Generic Concerta (methylphenidate) 54 mg ER: one each AM as well as generic Adderall 20mg each afternoon as needed. I am in need of a psychiatrist in the Van Buren county of Arkansas who would be wiling to renew the above medications. I have no allergies whatsoever. I do take generic Lipitor for a slightly high cholesterol and even though my diet is excellent and I exercise regularly, it is still necessary to have a bit of help with medication. I have no history of heart problems or problems with blood pressure and my family history is negative for that as well. I am retired and enjoying the Ozarks in close proximity to my relatives. Last week a friend and I traveled 3 hours to see a psychiatrist whose receptionist assured me should be no problem in renewing my medicines. We actually felt as if we had entered the Twilight Zone, lol. The psychiatrist insisted on seeing us both. She went into great detail regarding her medical crisis of the past year. She gave us a tour of her facility and showed us a chair that she helped invent for depression. We were shown the many gifts bestowed on her by her patients as well as pictures of her with celebrities as proof that she has been a psychiatrist to the stars in past years. After about 1 1/2 hours, she revealed that I would need to see a psychiatrist closer to my home. She offered to provide names of specialists close to me but her receptionist still has no such messages for me. She does seem like a lovely lady but it did come across as more than a bit unprofessional. Thank you in advance for helping me find a solution to my situation. Warmest regards, Sandy Umstott Anesthetist, Retired

doctor1 MD

Hi, I am 35 yrs old, 5 1 and female, I just took birth last Feb of last yr. cesarian section. From that time I started to loose weight from 100lbs+ to 90lbs+ to 80lbs+probably due to poor sleep, anxiety, and stress. I just want to know what medicines or what steps should I take to ease mental anxiety and stress and promote good sleep habits and regain my normal weight.

doctor1 MD

Hi, I would as Cardiologist. I am 44 years old, weight 106 kg, and my father died last year on heart operation, due to angina pectoris (heart veins blockage). I start getting hypertension from 3 years ago (then was overweight 130kg), then get medicine attacand 4 mg. From then, my BP was under control (about 135 /85). Five months ago, I start getting problems with sudden dizziness and BP increase, and my medicine is changed to Concor 5mg. I am busy on my work, it was happening again during the stress and long meetings my condition went wrong: dizziness, weakness and slight body shaking, pale face, mouth get dry, heart start running, complete loss of concentration, then need to leave, have a walk, take some food, and condition improves. Due to this, my concor daily dosage is reduced 3 months ago, on concor cor 2.5mg (BP under-pressure was suspected). I am having normal life, walk in evening near the beach about 3km, no problems, but it is happening during the work after stress, after tough and exhausting discussions, in physical peace /sitting, I start feel week, dizzy, my heart start running, jumping, body weakness, almost shaking, dry mouth, complete loss of concentration, generally very unpleasant feel. When come home, and measure my BP it is about 135 /85. Sometimes, when I expect stress day on work, I am taking 1.5mg Bromazepan, rarely 3mg Bromazepan. Maybe I should try to fully quit Bromazepan. I am wondering also is any difference between Concor and Concor COR?

Recent questions on  Cardiovascular disease

doctor1 MD

For the past 4 days, my blood pressure has been running anywhere from 130/95 to 120/102. My blood pressure is usually normal (typically 120/78 or so). I have high cholesterol and a family history of heart disease & am 51. What I don t understand is the numbers being close together. My last reading was 119/102.

doctor1 MD

I am a 44 year old male with a family history of hyperlipidemia and heart disease. My father had a AMI at age 50 and expired. His father expired at age 51 with an AMi. Both were sudden death. I had a Cardiac CTA yesterday which revealed a calcium score of 252. The report revealed a 70-80% blockage to the middle of the LAD with about 50% occlusion on both of the ends. Seeing a cardiologist tomorrow. What do you think the treatment will be for this?

doctor1 MD

I recently had an ECG after an abnormal EKG. The ECG showed vent. rate 108bpm Sinus tachycardia, PR interval 158 ms, possible left atrial enlargement, QRS duration 88 ms , nonspecific ST abnormality, QT/QTc 368/493 ms, abnormal ECG, P-R-T axes 70 48 58 and prolonged QT. The cardiologist didn t seem very concerned and felt the abnormality was because of the medication I was taking - remeron for sleeping; I suffer from chronic insomnia. I have been on this medication for over two years and have never had any side effects or problems with it. In the past three-four months, however, I have been experiencing chest pains, some severe which is why I went to my physician to get the first EKG which showed a fast heart beat and was referred to the cardiologist for an ECG, EKG and a stress test. I was only on the treadmill for maybe 4 1/3 minutes before I experienced SOB and chest pains. They repeated the ECG and I was told it was abnormal and to discuss my medications with my psychiatrist and that I had nothing to worry about. When I see abnormal ECG, EKG and am taking nitro tablets with a family history of heart disease (father COPD, CHF and angioplasty; grandfather died of a heart attack), I have a tendency not to believe the doctor. I have not even been contacted by my physician for a follow-up visit. Should I be concerned. Cancer also runs in my family; my father died of colon, liver CA and I am breast cancer survivor. I d appreciate your comments. Should I seek another opinion? Thanks, Mary Kopco YYYY@YYYY I am a 61 y.o. white female, 137 lbs w/ hx of cancer (bilateral mastectomy and hysterectomy for CA of uterus), osteoporosis and osteoarthritis, high cholesterol (328), allergic to any statin drugs, being treated with Zetia 10 mg 1 x/day. Presently taking nitro tabs for chest pain, oxybutityn for overactive bladder, clonazepam 1mg 3x/day for anxiety and depression. I look forward to your response. Thank you.

doctor1 MD

hi my father was 76 and died of ischaemic heart disease and severe coronary atherosclerosis: heart hypertrophy and chronic congestive heart failure he was waiting for tests to be done with waiting lists 14 weeks i need to know if he could of been cured if he was seen sooner rather than later

doctor1 MD

How do I help my wife of 40 + years who has developed dementia in the last two, getting worse all the time: memory, mood etc. I try to do everything I can for her but she does not cooperate a good share of the time. She sits in a recliner all day...

doctor1 MD

i lack vitamin D & Vitamin B12 .how manage this two naturally ?

doctor1 MD

I had completed my routine blood check up 5 days back, I have attached my report. Please review my report & let me know on the actions that need to be taken, am currently consuming 125 mg of thyroxine